# SDR SWAA2021101814956

- Difficulty date: September 5, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT BRACKET, BS 695, BL 0.   REPLACED THE SUPPORT BRACKET AND FASTENERS IAW SRM 51-40-02, AND DRAWING 273A9111, SHEET 10 REV -.
